Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Graves disease. Have tremors, palpitations, shivering. Taken Iodine. Will my weight be affected?

Hi last year i was diagnosed with graves disease , they intially wanted me to have an op, which i refused, later decided to take the pills and iodine and our bloka , i stopped it because i got violently ill, i dont however feel well at all!! im always sweaty and pulapitaions and hot and shaky , i suffer from tremors its affects my whole life .... what can i do , should i take the pur bloka , will it help , will i get ill , will it help , will i loose or gain weight ... i just want to be normal .... i feel like im going to have a heart attack at anytime
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Grave disease has overactive thyroid leading to palpitations, hot and shaky hands, anxiety and the general features of over activity with weight loss.

Iodine,drugs or the surgery can all be helpful to control the thyroid over activity.

Not many studies have put one treatment over the other,so discuss with your doctor and select an option to control the thyroid over activity.


Answered: Sat, 20 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor